# SDR 9JLA2023041437810

- Difficulty date: April 1, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N1221Q
- Make and model: Gulstm 200
- Aircraft serial: 045
- Aircraft time: 3,464 hours, 2,039 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 277818
- Part serial: J03484
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE EMERGENCY BATTERY OVERHEAT EICAS MESSAGE DISPLAYED DURING THE FLIGHT. TEMP EXCEEDED 140 DEGREES. THE FLIGHT CREW RAN THE QRH AND SWITCHED OFF EMERGENCY BATTERY SWITCH. THE FLIGHT CONTINUED TO THE DESTINATION. THE MAINTENANCE TEAM REMOVED THE FAILED E-BATTERY AND INSTALLED AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
